# SDR CA030813AAA

- Difficulty date: August 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 6,647 hours
- Engine: Pwa S3H1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 15373
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION, A VERY SMALL AMOUNT OF FERROUS MATERIAL FOUND IN PRESSURE FILTER.ADDITIONAL INSPECTION FOUND A PISTON WITH BROKEN TOP COMPRESSION RING.INSPECTION OF OTHER PISTONS FOUND THEM TO HAVE BEEN WORN BEYOND LIMITS IN THE TOP RINGGROOVE WIDTH.  WORN PISTONS WERE REPLACED WITH NEW.
